# SDR ASMF200710001

- Difficulty date: October 4, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737705
- Aircraft serial: 32842
- Aircraft time: 5,678 hours, 3,011 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48104
- Part serial: 04104H1781
- Condition: Cracked
- Location: Cockpit
- Part time: 3,398 hours, 1,759 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE, THE LIGHT OF THE OVERHEAT RT SIDE WINDOW NR 2 TURNED ON AND THE WINDOW CRACKED. MAINTENANCE PERSONNEL REPLACED SUCH WINDOW AND ITS TEMPERATURE CONTROLLER IAW MM 56-12-11 AND MM 30-41-11, TESTED CORRECT IAW MM 30-41-00.
